Medical Questions > Conditions and Diseases > Multiple Sclerosis Forum

Tecfidera Anyone taking it. Any thoughts?

Must Read
Multiple sclerosis (MS) affects the brain and the spinal cord. But what is MS? And what types of MS do doctors diagnose? Basic facts on multiple sclerosis here....
Doctors know little about what causes multiple sclerosis (MS), but do understand the anatomy of the condition. Read one to learn about what happens during MS....
Symptoms of multiple sclerosis can be present during other medical conditions. Learn to identify early symptoms of multiple sclerosis, plus when to seek help....
Just got prescribed to take Techfidera (dimethy fumate) It is a new oral medication for MS. Anyone taking it. Any thoughts on it.
Did you find this post helpful?
|

replied May 29th, 2013
Hello, I just started taking Tecfidera. I am newly diagnosed, so this is the first MS drug I've taken.
The most common side effects are flushing (hot flash), inching and reddness. Also, nausea, vomiting and other stomach ailments. I started taking Tecfidera 5 days ago, ans so far I've only experienced mild flushing and mild itching (as if I have on a scratchy sweater). The symptoms only last about 10 minutes or so. I must say though that I am only on the introductory dose. The dose doubles after the first 7 days. So far, I'm happy. But it may be too soon to tell...

Read more: Multiple Sclerosis Forum - New Oral Medication for Treatment of MS http://ehealthforum.com/health/new-oral-me dication-for-treatment-of-ms-t354399.html# ixzz2UhMXtmTf
Follow us: @ehealthforums on Twitter
|
Did you find this post helpful?

replied July 2nd, 2013
Hi, my neurologist told me to start researching tecfidera to see if i want to start taking it. i was just diagnosed with MS about a week ago and im only 18 so im very uneducated. I was wondering what you guys thought about the medicine?
|
Did you find this post helpful?

replied July 2nd, 2013
Hi, my neurologist told me to start researching tecfidera to see if i want to start taking it. i was just diagnosed with MS about a week ago and im only 18 so im very uneducated. I was wondering what you guys thought about the medicine?
|
Did you find this post helpful?

replied July 6th, 2013
Tecfidera has a very impressive trial study. I am taking it and am in week 4. Most people have side effects taking it....but many do not. Hopefully those who do have issues will find them to go away.
Personally since week 3 I have felt dizzy and off balance taking TEC. Not sure how long I can keep this up! Give TEC a try....its really nice just taking a pill.!!!!!
|
Did you find this post helpful?